# SDR UALA2012031201574

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 46,021 hours, 18,279 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L AT FRAME 23 IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STR 23L AT FR 23.  N-R E7256I-376078-45240.
